Alert archive / Illinois / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 216, NWS Lincoln, IL

June 22, 2006Lawrence County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2006, 11:50 AM CDT for Lawrence County, Illinois. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2006, 11:50 AM CDT (16:50 UTC)
Expired
Jun 22, 2006, 12:27 PM CDT
In force
37 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:18 PM CDTHAIL 0.75Lawrenceville, IL3/4 INCH HAIL WITH TREE LIMBS DOWN. REPORTED BY PUBLIC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1783 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 221650
SVRILX
ILC101-221745-
/O.NEW.KILX.SV.W.0216.060622T1650Z-060622T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1150 AM CDT THU JUN 22 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LAWRENCE COUNTY IN SOUTHEAST ILLINOIS.

* UNTIL 1245 PM CDT

* AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAWRENCEVILLE...AND WAS MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BIRDS...
  LAWRENCEVILLE...

OTHER LOCATIONS IN THE WARNING INCLUDE...BILLETT...PINKSTAFF AND ST.
FRANCISVILLE.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3885 8775 3859 8784 3859 8765 3867 8762
      3871 8752 3886 8755

$$

GOETSCH
2 follow-up statements
000 
WWUS53 KILX 221711
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1211 PM CDT THU JUN 22 2006

ILC101-221745-
/O.CON.KILX.SV.W.0216.000000T0000Z-060622T1745Z/
LAWRENCE-
1211 PM CDT THU JUN 22 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR EASTERN LAWRENCE COUNTY...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR LAWRENCEVILLE...MOVING EAST AT 20 MPH.

IF YOU ARE CAUGHT OUTDOORS IN THIS STORM...MOVE TO A STRONG BUILDING
AND STAY AWAY FROM WINDOWS. FREQUENT LIGHTNING IS COMMON IN SEVERE
THUNDERSTORMS. AVOID TALL OBJECTS AND METAL STRUCTURES.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3875 8771 3870 8771 3869 8767 3867 8762
      3871 8752 3886 8755

$$
GEELHART
000 
WWUS53 KILX 221727
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT THU JUN 22 2006

ILC101-221736-
/O.CAN.KILX.SV.W.0216.000000T0000Z-060622T1745Z/
LAWRENCE-
1226 PM CDT THU JUN 22 2006

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY
HAS BEEN CANCELLED...

AT 1222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED AND 
MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

THE STORM PRODUCED PENNY SIZE HAIL...AND DOWNED TREE LIMBS...AS IT 
MOVED THROUGH LAWRENCEVILLE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM. REMAIN ALERT TO 
THE POSSIBILITY OF MORE SEVERE WEATHER.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3875 8771 3870 8771 3869 8767 3867 8762
      3871 8752 3886 8755

$$
GEELHART

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:55 AM CDT, 55 minutes earlier.

Area forecast discussion, Jun 22, 10:55 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT THU JUN 22 2006

.DISCUSSION...
SFC ANALYSIS SHOWS MCV MOVING ACROSS NORTHWESTERN ILLINOIS LATE THIS
MORNING... WITH LEFTOVER OUTFLOW BOUNDARY ARCING BACK ACROSS EAST
CENTRAL ILLINOIS... BASICALLY FROM NEAR DANVILLE DOWN TOWARDS
SHELBYVILLE.

OUT AHEAD OF THIS OUTFLOW BOUNDARY... VERY WARM AND MOIST AIRMASS IS
IN PLACE WITH DEWPOINTS IN THE LOW/MID 70S.  LAPS DATA INDICATES
CAPE OF 2500-4000 J/KG IN THIS AREA... BUT 12Z ILX SOUNDING
INDICATES SOME WEAK CAPPING IN PLACE.  FORCING ALONG THE OUTFLOW
BOUNDARY IS FAIRLY WEAK SOUTH OF THE I-74 CORRIDOR AS YOU GET AWAY
FROM THE CORE OF THE LEFTOVER COLD POOL.  CLOSER TO THE COLD POOL...
FORCING HAS BEEN ENOUGH TO OVERCOME CAPPING... THUS STORMS
MAINTAINING THEMSELVES IN CHAMPAIGN/VERMILION COUNTIES.

THIS AFTERNOON REMAINS A TOUGH CALL.  ANOTHER WELL DEFINED
MCV/MESOLOW IS NEAR KANSAS CITY THIS MORNING... WITH A LINE OF
STORMS DEVELOPING OUT AHEAD OF IT IN NORTHWESTERN MISSOURI.  THIS
FEATURE SHOULD CONTINUE TO PUSH EAST THIS AFTERNOON... LIKELY
BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE AREA.  IN
ADDITION... SHORTWAVE TROUGH OVER WESTERN MO/IA WILL SWING THROUGH
AROUND THE SAME TIME... AND CWA REMAINS IN RRQ OF 100-120KT JET
STREAK OVER THE GREAT LAKES.

MAIN PROBLEM IS HOW FAR NORTH PRECIP WILL EXTEND.  BEST FORCING FOR
SEVERE WILL LIKELY BE NEAREST THE MCV TRACK... FAVORING THE SOUTHERN
HALF OF THE CWA.  SKIES HAVE BEEN CLEARING RAPIDLY NORTHWEST OF THE
ILLINOIS RIVER... BUT THUS FAR TEMPS HAVE YET TO RECOVER WITHIN THE
COLD POOL.  IN ADDITION... STATIONARY FRONT OVER NORTHERN ILLINOIS
IS EXPECTED TO SAG FARTHER SOUTH THROUGH THE AFTERNOON.

FOR NOW... WILL WEIGHT POPS ACROSS THE SOUTH WHERE THUNDERSTORM
THREAT WILL BE GREATEST DUE TO MCV TRACK AND UNSTABLE ATMOSPHERE
UNSPOILED BY THIS MORNINGS CONVECTION... BUT WILL KEEP CHANCE POPS
ACROSS THE NORTH INVOF STATIONARY FRONT AND UPPER DISTURBANCE.

WILL UPDATE ZFP SHORTLY TO REFLECT CHANGES.

&&

.PREV DISCUSSION...
 /ISSUED 205 AM CDT THU JUN 22 2006/
MAIN SHORT-TERM CONCERN WILL BE POPS TODAY THROUGH FRIDAY...AS
SLOW-MOVING FRONT DROPS SOUTHWARD THROUGH THE AREA.  IN THE
LONGER-TERM...EMPHASIS WILL SHIFT TO TIMING OF NORTHERN STREAM WAVE
BY LATE IN THE WEEKEND.

LATEST SURFACE CHART SHOWS FRONTAL BOUNDARY EXTENDING FROM THE
SOUTHERN GREAT LAKES INTO THE PLAINS STATES...WITH WARM AND MOIST
AIRMASS FIRMLY IN PLACE ACROSS THE MIDWEST.  ALOFT...ZONAL FLOW
PREVAILS ACROSS MUCH OF THE CONUS...WITH SEVERAL EMBEDDED
SHORT-WAVES.  NEXT WAVE OF INTEREST TO CENTRAL ILLINOIS WEATHER IS
CURRENTLY EJECTING OUT OF THE ROCKIES AND IS HELPING KICK OFF AN MCS
ACROSS KANSAS.

SHORT TERM...TODAY THROUGH SATURDAY...
MODELS CONTINUE TO INDICATE FRONTAL BOUNDARY SLIPPING SOUTHWARD INTO
CENTRAL ILLINOIS LATER TODAY.  HOWEVER...WITH WEST-TO-EAST UPPER
FLOW AND NO WIDESPREAD CONVECTION TO THE NORTH/NORTHWEST OF ILLINOIS
TO HELP PUSH THE FRONT IN THIS DIRECTION...THINK SOUTHWARD
PROGRESSION MAY BE A BIT OVERDONE.  BOUNDARY SHOULD DROP INTO THE
NORTHERN KILX CWA THIS AFTERNOON...SERVING AS THE MAIN FOCUSING
MECHANISM FOR PRECIP DEVELOPMENT.  SHORT-WAVE ENERGY FROM THE PLAINS
WILL APPROACH FROM THE WEST...WEAKENING MID-LEVEL CAP AND PROVIDING
SYNOPTIC LIFT.  IN ADDITION...70-80KT 300MB JET STREAK ORIENTED
ACROSS THE GREAT LAKES WILL ENHANCE UPPER DIVERGENCE AND LIFT.  WITH
ALL THE INGREDIENTS IN PLACE...EXPECT THUNDERSTORMS TO DEVELOP THIS
AFTERNOON.  A FEW SHOWERS/STORMS MAY SNEAK INTO THE W/NW CWA THIS
MORNING...AS REMNANTS OF MCS TRACK EASTWARD...HOWEVER MODELS TEND TO
WEAKEN THIS ACTIVITY AS IT SHIFTS AWAY FROM BEST LOW-LEVEL INFLOW.
WILL GO WITH LIKELY POPS ACROSS THE W/NW ALL DAY...WITH LOWER POPS
ELSEWHERE DURING THE MORNING INCREASING TO LIKELY BY AFTERNOON.

AS UPPER WAVE TRACKS ACROSS AREA TONIGHT...PRECIP BECOMES MORE
WIDESPREAD ALONG THE FRONT.  NAM-WRF BRINGS COPIOUS AMOUNTS OF RAIN
IN EXCESS OF ONE INCH ACROSS THE SOUTHEAST CWA...MAINLY ALONG AND
SOUTH OF A PARIS TO TAYLORVILLE LINE.  MEANWHILE...GFS IS SUFFERING
FROM SEVERE FEEDBACK PROBLEMS AS IT DEVELOPS A SIGNIFICANT SURFACE
WAVE ALONG THE BOUNDARY...BRINGING VERY HEAVY RAIN TO THE SOUTHERN
CWA LATE TONIGHT LINGERING INTO FRIDAY.  WILL FOLLOW THE NAM-WRF
CLOSELY HERE...WITH LIKELY POPS TONIGHT FOR AREAS ALONG AND SOUTH OF
I-72...AND 40S TO THE NORTH.

BOUNDARY SHIFTS EVEN FURTHER SOUTH ON FRIDAY...AS ANOTHER WEAK WAVE
TRACKS ALONG IT.  RAIN CHANCES WILL GRADUALLY END FROM NORTH TO
SOUTH DURING THE DAY...WITH PRECIP PERSISTING ALL DAY SOUTH OF
I-72.  ONCE SECOND WAVE EXITS THE REGION...FRONT WILL DROP SOUTH OF
THE OHIO RIVER FRIDAY NIGHT...BRINGING AN END TO THE RAIN CHANCES.
MOSTLY SUNNY AND COOLER CONDITIONS WILL BE ON TAP FOR SATURDAY...AS
HIGH PRESSURE BUILDS INTO THE REGION.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
IN THE EXTENDED...NORTHWEST UPPER FLOW PATTERN SETS UP OVER THE
WEEKEND AND CONTINUES INTO NEXT WEEK.  GFS/CANADIAN CONTINUE TO
INDICATE FAIRLY SIGNIFICANT SHORT-WAVE DROPPING SOUTHEASTWARD TOWARD
ILLINOIS LATE SUNDAY INTO MONDAY.  MODELS HAVE SHOWN GOOD RUN-TO-RUN
CONSISTENCY WITH THIS FEATURE...SO HAVE ADDED 20 POPS TO THE GRIDS
FOR BOTH SUNDAY AND MONDAY.  BIG QUESTION WILL BE MOISTURE
AVAILABILITY...AS BEST MOISTURE WILL BE LOCKED UP FURTHER SOUTH AND
EAST.  DESPITE RELATIVELY DRY ATMOSPHERE...ENOUGH COLD AIR ALOFT
WILL BE PRESENT BOTH DAYS FOR DIURNAL CLOUD DEVELOPMENT AND THE
POSSIBILITY OF A FEW SHOWERS.  LATER SHIFTS MAY NEED TO BOOST POPS A
BIT...ONCE LOW-LEVEL MOISTURE PROFILES BECOME A BIT CLEARER.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

HARDIMAN/BARNES
Hazardous weather outlook, Jun 22, 6:02 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
602 AM CDT THU JUN 22 2006

ILZ027>031-036>038-040-041-231100-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-
SCHUYLER-MASON-
602 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY.
A COLD FRONT WILL SLOWLY DROP INTO THE REGION FROM THE NORTH
BRINGING SCATTERED THUNDERSTORMS TO THE REGION. LARGE HAIL WILL BE
THE PRIMARY SEVERE WEATHER THREAT THIS MORNING...WITH THE THREAT
TRENDING TOWARD DAMAGING WIND GUSTS THIS AFTERNOON. VERY HEAVY
RAINFALL IS ALSO POSSIBLE. THE RISK WILL TAPER OFF THIS EVENING
AS THE FRONT SAGS SOUTH OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

ILZ042>057-061-231100-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS-MENARD-SCOTT-MORGAN-
SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS-COLES-EDGAR-SHELBY-
602 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION TODAY
INTO TONIGHT. A COLD FRONT WILL SLOWLY DROP INTO THE REGION FROM THE
NORTH BRINGING SCATTERED THUNDERSTORMS TO THE REGION. LARGE HAIL
WILL BE THE PRIMARY SEVERE WEATHER THREAT THIS MORNING...WITH THE
THREAT TRENDING TOWARD DAMAGING WIND GUSTS THIS AFTERNOON AND EVENING.
VERY HEAVY RAINFALL IS ALSO POSSIBLE. THE RISK WILL TAPER OFF OVERNIGHT
AS THE FRONT SAGS SOUTH OF THE REGION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW
MOVING COLD FRONT. ANY STORMS ARE NOT EXPECTED TO BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING.

ILZ062-063-066>068-071>073-231100-
CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE-
602 AM CDT THU JUN 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE REGION
THIS AFTERNOON INTO TONIGHT. A COLD FRONT WILL SLOWLY DROP INTO
THE REGION FROM THE NORTH BRINGING SCATTERED THUNDERSTORMS TO THE
REGION. DAMAGING WIND GUSTS WILL BE THE PRIMARY THREAT...THOUGH
LARGE HAIL AND VERY HEAVY RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY TO THE NORTH OF A SLOW
MOVING COLD FRONT. A FEW OF THIS STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

BAK

In the hours before

Local storm report, Jun 22, 9:09 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
909 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND GST     1 W MACKINAW            40.53N 89.38W
06/22/2006  E60 MPH          TAZEWELL           IL   CO-OP OBSERVER

            CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP

&&

KELLY
Local storm report, Jun 22, 9:56 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     TSTM WND DMG     COLFAX                  40.57N 88.62W
06/22/2006                   MCLEAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

KELLY
Local storm report, Jun 22, 10:00 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1000 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/22/2006                   FULTON             IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0802 AM     HAIL             PEKIN                   40.57N 89.63W
06/22/2006  E0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL DURATION 6 MINUTES

0802 AM     TSTM WND GST     PEKIN                   40.57N 89.63W
06/22/2006  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

0806 AM     TSTM WND GST     PEORIA                  40.74N 89.61W
06/22/2006  E60.00 MPH       PEORIA             IL   PUBLIC

            ESTIMATED 60 MPH WIND AT THE INTERSECTION OF I-74 AND
            WASHINGTON IN PEORIA...TIME ESTIMATED

0806 AM     HAIL             PEORIA                  40.74N 89.61W
06/22/2006  E0.75 INCH       PEORIA             IL   PUBLIC

            PENNY SIZED HAIL REPORTED AT THE INTERSECTION OF I-74 AND
            WASHINGTON IN PEORIA...TIME ESTIMATED

0813 AM     TORNADO          3 NNE TREMONT           40.57N 89.47W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN OBSERVED BY TRAINED SPOTTER BETWEEN
            TREMONT AND MORTON

0813 AM     TSTM WND GST     WASHINGTON              40.70N 89.44W
06/22/2006  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            ESTIMATED WIND GUST...FROM SIGNIFICANT WEATHER OBSERVER
            NETWORK

0820 AM     TSTM WND GST     1 W MACKINAW            40.53N 89.38W
06/22/2006  E60.00 MPH       TAZEWELL           IL   CO-OP OBSERVER

            CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP

0920 AM     TSTM WND DMG     COLFAX                  40.57N 88.62W
06/22/2006                   MCLEAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

KELLY
Local storm report, Jun 22, 10:40 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1040 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     SOUTH PEKIN             40.50N 89.65W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            12 INCH TREE DOWN ON GARAGE.

0812 AM     TSTM WND DMG     PEKIN                   40.57N 89.63W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            15 INCH TREE DOWN.

0825 AM     HAIL             EAST PEORIA             40.67N 89.55W
06/22/2006  E0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            SOUTH EDGE OF EAST PEORIA.

0825 AM     HAIL             1 N GROVELAND           40.63N 89.53W
06/22/2006  E0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

            RT 98 AND SPRINGFIELD RD.

&&

SLOVE
Local storm report, Jun 22, 10:55 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1055 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 AM     TSTM WND DMG     LEWISTOWN               40.40N 90.16W
06/22/2006                   FULTON             IL   EMERGENCY MNGR

            TREE LIMBS DOWN.

0802 AM     HAIL             PEKIN                   40.57N 89.63W
06/22/2006  E0.88 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL DURATION 6 MINUTES

0802 AM     TSTM WND GST     PEKIN                   40.57N 89.63W
06/22/2006  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

0806 AM     TSTM WND GST     PEORIA                  40.74N 89.61W
06/22/2006  E60.00 MPH       PEORIA             IL   PUBLIC

            ESTIMATED 60 MPH WIND AT THE INTERSECTION OF I-74 AND
            WASHINGTON IN PEORIA...TIME ESTIMATED

0806 AM     HAIL             PEORIA                  40.74N 89.61W
06/22/2006  E0.75 INCH       PEORIA             IL   PUBLIC

            PENNY SIZED HAIL REPORTED AT THE INTERSECTION OF I-74 AND
            WASHINGTON IN PEORIA...TIME ESTIMATED

0810 AM     TSTM WND DMG     SOUTH PEKIN             40.50N 89.65W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            12 INCH TREE DOWN ON GARAGE.

0812 AM     TSTM WND DMG     PEKIN                   40.57N 89.63W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            15 INCH TREE DOWN.

0813 AM     TORNADO          3 NNE TREMONT           40.57N 89.47W
06/22/2006                   TAZEWELL           IL   EMERGENCY MNGR

            BRIEF TOUCHDOWN OBSERVED BY TRAINED SPOTTER BETWEEN
            TREMONT AND MORTON

0813 AM     TSTM WND GST     WASHINGTON              40.70N 89.44W
06/22/2006  E60.00 MPH       TAZEWELL           IL   TRAINED SPOTTER

            ESTIMATED WIND GUST...FROM SIGNIFICANT WEATHER OBSERVER
            NETWORK

0820 AM     TSTM WND GST     1 W MACKINAW            40.53N 89.38W
06/22/2006  E60.00 MPH       TAZEWELL           IL   CO-OP OBSERVER

            CIRCUS TENT PARTIALLY DOWN...REPORT FROM MACKINAW COOP

0825 AM     HAIL             EAST PEORIA             40.67N 89.55W
06/22/2006  E0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            SOUTH EDGE OF EAST PEORIA.

0825 AM     HAIL             1 N GROVELAND           40.63N 89.53W
06/22/2006  E0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

            RT 98 AND SPRINGFIELD RD.

0920 AM     TSTM WND DMG     COLFAX                  40.57N 88.62W
06/22/2006                   MCLEAN             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN.

&&

SLOVE
Local storm report, Jun 22, 11:30 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1130 AM CDT THU JUN 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             TILTON                  40.09N 87.64W
06/22/2006  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

1125 AM     HAIL             GEORGETOWN              39.98N 87.64W
06/22/2006  E0.88 INCH       VERMILION          IL   EMERGENCY MNGR

&&

SLOVE

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 6:52 AM CDTSevere Thunderstorm WarningILXKnox23 min
Jun 22, 7:06 AM CDTSevere Thunderstorm WarningILXFulton39 min
Jun 22, 8:02 AM CDTSevere Thunderstorm WarningILXPeoria, Tazewell31 min
Jun 22, 8:15 AM CDTSevere Thunderstorm WarningILXWoodford60 min
Jun 22, 8:19 AM CDTTornado WarningILXTazewell12 min
Jun 22, 8:41 AM CDTSevere Thunderstorm WarningILXMcLean49 min
Jun 22, 11:19 AM CDTSevere Thunderstorm WarningILXVermilion27 min
Jun 22, 3:36 PM CDTSevere Thunderstorm WarningILXClay, Effingham54 min
Jun 22, 4:29 PM CDTSevere Thunderstorm WarningILXEffingham37 min
Jun 22, 4:46 PM CDTSevere Thunderstorm WarningILXShelby56 min
Jun 22, 5:04 PM CDTSevere Thunderstorm WarningILXColes56 min
Jun 22, 5:14 PM CDTSevere Thunderstorm WarningILXClark46 min
Jun 22, 5:19 PM CDTSevere Thunderstorm WarningILXEdgar56 min
Jun 22, 5:24 PM CDTSevere Thunderstorm WarningILXCumberland19 min
Jun 22, 5:38 PM CDTTornado WarningILXColes24 min
Jun 22, 5:48 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie43 min
Jun 22, 6:08 PM CDTSevere Thunderstorm WarningILXClark13 min
Jun 22, 6:20 PM CDTSevere Thunderstorm WarningILXEdgar25 min
Jun 22, 6:30 PM CDTFlash Flood WarningILXColes, Moultrie, Shelby6 hr
Jun 22, 6:54 PM CDTFlash Flood WarningILXEffingham6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.